# SDR ASOA2015090813867

- Difficulty date: September 8, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,113 hours, 21,852 cycles
- System (JASC): 5700 · Wing Structure
- Part: Link
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT REAR SPAR LINK TILTED/CONTRACTING CONDITION IAW EC/TC REO 670-53-41-177, ITEM 5.  COMPLIED WITH ECTC REO 670-53-41-17701 PERMANENT DISPOSITION.  LT AND RT REAR SPAR LINKS R & R IAW SB670BA-57-016.  REFERENCE ECTC REO 670-53-41-177-01 FOR PERMANMENT DISPOSTION.
